# SDR SWAA2023031515930

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 52,850 hours, 28,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1ABC AND ROW 4ABC BIN EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT R/H STA 322 PER AMM 33?51?06 AND PER WDM 33?51?12. OPS CK GOOD.
